# SDR AALA20160325004

- Difficulty date: March 9, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 48,034 hours, 19,646 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  COCKPIT R1 WINDOW POST CRACKED AT UPPER OTBD CORNER.  REPAIRED POST IAW J2009AA & EA 258884.
